Philip Keith Pollett
Philip Keith Pollett
Professor of Mathematics, The University of Queensland
Verified email at maths.uq.edu.au
TitleCited byYear
Sojourn times in closed queueing networks
FP Kelly, PK Pollett
Advances in Applied Probability 15 (3), 638-656, 1983
861983
Hawkes processes
PJ Laub, T Taimre, PK Pollett
arXiv preprint arXiv:1507.02822, 2015
822015
On the relationship between -invariant measures and quasi-stationary distributions for continuous-time Markov chains
MG Nair, PK Pollett
Advances in Applied Probability 25 (1), 82-102, 1993
761993
Reversibility, invariance and μ-invariance
PK Pollett
Advances in applied probability 20 (3), 600-621, 1988
711988
Quasi-stationary distributions for discrete-state models
EA van Doorn, PK Pollett
European journal of operational research 230 (1), 1-14, 2013
692013
On a model for interference between searching insect parasites
PK Pollett
The ANZIAM Journal 32 (2), 133-150, 1990
671990
On the equivalence of μ-invariant measures for the minimal process and its q-matrix
PK Pollett
Stochastic processes and their applications 22 (2), 203-221, 1986
541986
Quasi-stationary distributions: a bibliography
PK Pollett
Disponiblea http://www. maths. uq. edu. au/∼ pkp/papers/qsds/qsds. pdf, 2008
532008
On parameter estimation in population models
JV Ross, T Taimre, PK Pollett
Theoretical Population Biology 70 (4), 498-510, 2006
452006
The quasi-stationary behavior of quasi-birth-and-death processes
NG Bean, L Bright, G Latouche, CEM Pearce, PK Pollett, PG Taylor
The Annals of Applied Probability, 134-155, 1997
451997
On parameter estimation in population models II: multi-dimensional processes and transient dynamics
JV Ross, DE Pagendam, PK Pollett
Theoretical Population Biology 75 (2-3), 123-132, 2009
432009
Quasi-stationary distributions for reducible absorbing Markov chains in discrete time
EA van Doorn, PK Pollett
Journal of Markov Processes and Related Fields 15 (2), 191-204, 2009
422009
Stochastic models for the spread of HIV in a mobile heterosexual population
A Sani, DP Kroese, PK Pollett
Mathematical biosciences 208 (1), 98-124, 2007
422007
Diffusion approximations for ecological models
PK Pollett
Proceedings of the international congress on modelling and simulation 2, 843-848, 2001
412001
Connecting reversible Markov processes
PK Pollett
Advances in applied probability 18 (4), 880-900, 1986
411986
Estimation for queues from queue length data
JV Ross, T Taimre, PK Pollett
Queueing Systems 55 (2), 131-138, 2007
392007
Limiting conditional distributions for birthdeath processes
M Kijima, MG Nair, PK Pollett, EA Van Doorn
Advances in applied probability 29 (1), 185-204, 1997
391997
An efficient procedure for computing quasi-stationary distributions of markov chains by sparse transition structure
PK Pollett, DE Stewart
Advances in Applied Probability 26 (1), 68-79, 1994
391994
Some distributional approximations in Markovian queueing networks
TC Brown, PK Pollett
Advances in Applied Probability 14 (3), 654-671, 1982
371982
Uniqueness criteria for continuous-time Markov chains with general transition structures
A Chen, P Pollett, H Zhang, B Cairns
Advances in Applied Probability 37 (4), 1056-1074, 2005
362005
The system can't perform the operation now. Try again later.
Articles 1–20